# SDR PNSA000106

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Engine: Lyc IO540K1G5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, ENGINE APPEARED TO SURGE.  LANDING WAS UNEVENTFUL.  NO FAULT FOUND.  PURGED FUEL FLOW SENSE LINE.
